# SDR REXA201100902

- Difficulty date: December 4, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N8896A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7896
- Aircraft time: 18,167 hours, 15,432 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Condition: Defective
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THRUST REV (R) UNLOCK MSG CONTINUED TO DISPLAY INTERMITTENTLY EVERY FEW SECONDS FOR THE LAST 10-15 MIN OF FLIGHT.  INTERFERES WITH SAFE OPERATIONS.  VERIFIED MEL PROCEDURE, T/R DEFERRAL CORRECTLY.  A/C OK FOR SERVICE AT THIS TIME PER MEL 78-30-01. 
REMOVED AND REPLACED RT ENGINE T/R STOW SWITCH IAW AMM 78-37-01.  RIGGED STOW SWITCH IAW AMM 78-37-01.  OPS CHECK- GOOD THIS CLEARS DM 55454.  PLACARD REMOVED.
